Electron. J. Diff. Equ., Vol. 2016 (2016), No. 155, pp. 1-10.

A uniqueness theorem on the inverse problem for the Dirac operator

Yu Ping Wang, Murat Sat

In this article, we consider an inverse problem for the Dirac operator. We show that a particular set of eigenvalues is sufficient to determine the unknown potential functions.

Submitted March 12, 2016. Published June 21, 2016.
Math Subject Classifications: 34A55, 34B24, 34L05, 45C05.
Key Words: Inverse problem; uniqueness theorem; eigenvalue; Dirac operator.

Show me the PDF file (215 KB), TEX file for this article.

Yu Ping Wang
Department of Applied Mathematics
Nanjing Forestry University
Nanjing, 210037, Jiang Su, China
email: ypwang@njfu.com.cn
Murat Sat
Department of Mathematics
Faculty of Science and Art
Erzincan University
Erzincan, 24100, Turkey
email: murat_sat24@hotmail.com

Return to the EJDE web page